# SDR MASA200800166

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 14,798 hours, 14,315 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 7392, ORD-MDT.  FLAPS FAILED AT 0 ON RETRACTION.  COMPLIED WITH PART A AND B INSPECTIONS.
